Alert archive / Georgia / Tornado Warnings in 2008

Tornado Warning 15, NWS Tallahassee, FL

February 18, 20084 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Feb 18, 2008, 2:01 AM EST for 4 counties in Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2008, 2:01 AM EST (07:01 UTC)
Expired
Feb 18, 2008, 2:45 AM EST
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Colquitt County, GA, Grady County, GA, Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 88 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 2:02 AM ESTTORNADO8 N Cairo, GAMOBILE HOME TIPPED OVER. SEVERAL TREES AND POWERLINES DOWN. SEVERAL PERSONS INJURIES IN VICINITY OF PINE LEVEL ROAD.
Feb 18, 2:04 AM ESTTORNADO8 N Cairo, GA*** 1 INJ *** MOBILE HOME TIPPED OVER. SEVERAL TREES AND POWERLINES DOWN. ONE INJURED WHEN MOBILE HOME WAS NEARLY DESTROYED ON PINE FOREST ROAD.
Feb 18, 2:28 AM ESTTSTM WND DMG11 Sw Moultrie, GASEVERAL TREES REPORTED DOWN IN SOUTHWEST COLQUITT COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 17, 6:58 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 593 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
593 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
478 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KTAE 180702
TORTAE
GAC071-131-205-275-180745-
/O.NEW.KTAE.TO.W.0015.080218T0701Z-080218T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 AM EST MON FEB 18 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* TORNADO WARNING FOR...
  COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA...
  THIS INCLUDES THE CITY OF MOULTRIE...
  NORTHWESTERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA...
  NORTHERN GRADY COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF CAIRO...
  SOUTHEASTERN MITCHELL COUNTY IN SOUTHWEST GEORGIA...
  THIS INCLUDES THE CITY OF PELHAM...

* UNTIL 245 AM EST

* AT 156 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  POSSIBLE TORNADO 6 MILES NORTHWEST OF CAIRO...MOVING NORTHEAST AT
  45 MPH.

* THE TORNADO WILL BE NEAR...
  MEIGS...OCHLOCKNEE AND 6 MILES SOUTHEAST OF PELHAM BY 215 AM EST...
  MOULTRIE BY 240 AM EST...
  NORMAN PARK BY 245 AM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR
NORTH FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3124 8399 3131 8364 3111 8360 3086 8426
      3100 8435
TIME...MOT...LOC 0701Z 235DEG 39KT 3097 8422

$$

22-BARRY
1 follow-up statement
000 
WWUS52 KTAE 180719
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 AM EST MON FEB 18 2008

GAC131-180727-
/O.CAN.KTAE.TO.W.0015.000000T0000Z-080218T0745Z/
GRADY GA-
217 AM EST MON FEB 18 2008

...THE TORNADO WARNING FOR NORTHERN GRADY COUNTY IS CANCELLED...

THE TORNADO HAS EXITED GRADY COUNTY AND MOVED INTO NORTHERN THOMAS 
COUNTY.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR
CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3131 8364 3111 8360 3093 8409 3095 8410
      3108 8412 3124 8399
TIME...MOT...LOC 0717Z 235DEG 39KT 3107 8405

$$

GAC071-205-275-180745-
/O.CON.KTAE.TO.W.0015.000000T0000Z-080218T0745Z/
THOMAS GA-COLQUITT GA-MITCHELL GA-
217 AM EST MON FEB 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EST FOR
SOUTHEASTERN MITCHELL...COLQUITT AND NORTHWESTERN THOMAS COUNTIES...

AT 212 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR MEIGS...OR 7 MILES
SOUTHEAST OF PELHAM...MOVING NORTHEAST AT 45 MPH. WE RECEIVED A REPORT 
FROM THE PUBLIC OF DAMAGE FROM THIS TORNADO NEAR TRHE TOWN OF CAPEL 
IN NORTHERN GRADY COUNTY. 

THE TORNADO WILL BE NEAR...
  HINSONTON BY 225 AM EST...
  CENTER HILL...BAY AND 6 MILES SOUTHEAST OF HARTSFIELD BY 230 AM
  EST...
  FUNSTON AND 8 MILES NORTHWEST OF MOULTRIE MUNI A/P BY 235 AM EST...
  RIVERSIDE AND MOULTRIE BY 240 AM EST...
  NORMAN PARK AND 8 MILES NORTHWEST OF SPENCE A/P BY 245 AM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST MONDAY MORNING FOR
CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3131 8364 3111 8360 3093 8409 3095 8410
      3108 8412 3124 8399
TIME...MOT...LOC 0717Z 235DEG 39KT 3107 8405

$$

22-BARRY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 18, 1:30 AM EST, 31 minutes earlier.

Area forecast discussion, Feb 18, 1:30 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
130 AM EST MON FEB 18 2008

.SYNOPSIS...THE LINE OF SHOWERS AND STRONG THUNDERSTORMS CONTINUES
TO PUSH VERY SLOWLY EASTWARD THROUGH THE CWA EARLY THIS MORNING WITH
THE INDIVIDUAL CELLS MOVING QUICKLY OFF TO THE NE. A FEW BOWING
SEGMENTS ALONG THIS LINE STILL APPEAR CAPABLE OF SEVERE GUSTS...
ESPECIALLY IN THE CELLS OVER SOUTHWEST AND SOUTH CENTRAL GEORGIA
NEAR THE FLORIDA STATE LINE. AM ALSO STILL CONCERNED WITH A FEW LONG
LIVED MESOS OVER THE COASTAL WATERS IN THE TRAILING EDGE OF THE
LINE...AS WATERSPOUTS REMAIN A DISTINCT POSSIBILITY. WILL CONTINUE
TO MONITOR THESE CLOSELY AS THE NEAR THE COASTLINES OF BAY AND
PERHAPS GULF COUNTIES. ALSO OVER THE COASTAL WATERS...SCA CONDITIONS
CONTINUE OVER THE WESTERN LEGS...BUT ARE STILL JUST BELOW TO THE
EAST. AT THE CURRENT RATE...SHOULD BE ABLE TO ALLOW THE ADVISORY TO
EXPIRE AS IS AT 4 AM EST.

&&

.SHORT TERM...MAIN CONCERN OVER THE 1ST HALF OF THE 1ST PERIOD TODAY
WILL BE HOW QUICKLY THE SHOWERS AND THUNDERSTORMS EXIT THE AREA. THE
00 UTC MODEL RUNS TONIGHT APPEAR SLIGHTLY FASTER THAN LAST NIGHT...
AND WITH THE POSSIBLE EXCEPTION OF DIXIE COUNTY...EXPECT ANY
LINGERING CONVECTION TO BE COMPLETELY EAST OF THE CWA BY 18 UTC.
THEREAFTER...SFC HIGH PRESSURE WILL BUILD IN FROM THE WEST WITH
COOLER AND DRIER AIR ADVECTING IN. THIS RIDGE IS EXPECTED TO HOLD
OVER THE AREA THROUGH TUE AND WED WITH NEAR SEASONABLE HIGH
TEMPERATURES DURING THE DAY...AND BELOW CLIMO LOW TEMPS AT NIGHT. DO
NOT EXPECT ANY LOCATIONS TO REACH FREEZING TONIGHT...BUT THE
NORMALLY COLDER INTERIOR LOCATIONS COULD DROP TO FREEZING OR JUST
BELOW FOR A BRIEF PERIOD EARLY WED MORNING.

&&

.LONG TERM...AFTER THE PROTECTING SFC RIDGE WEAKENS AND MOVES EAST
OF THE FL/GA COASTLINES LATER ON WEDNESDAY...THE SYNOPTIC PATTERN
WILL BECOME MUCH MORE COMPLEX ACROSS THE CWA FOR THE END OF THE
WEEK. INITIALLY...A BUILDING ARCTIC HIGH OVER SOUTH CENTRAL CANADA
WILL PUSH SOUTHEASTWARD INTO THE UPPER MISSISSIPPI VALLEY ON
WEDNESDAY...BUT WILL THEN BE FORCED EASTWARD ON WED NIGHT AND THU
BEFORE MAKING ANY SOUTHWARD PROGRESS...AS THE SUB TROPICAL RIDGE
BEGINS TO BUILD NORTHWARD INTO THE NW CARRIBEAN. AT THE SAME
TIME...AN UPPER LEVEL DISTURBANCE WILL PUSH EASTWARD FROM THE
SOUTHERN ROCKIES INTO THE MID MISSISSIPPI VALLEY...WHICH WILL PUT
MUCH OF THE SE U.S. INTO THE BATTLEGROUND REGION RESULTING IN AT
LEAST CHANCE POPS OVER THE CWA FROM THU INTO AT LEAST THE FIRST HALF
OF THE UPCOMING WEEKEND....WITH SOME HOPE FOR DRIER AIR RETURNING
FOR THE SECOND HALF.

&&

.AVIATION...A COLD FRONT WILL CROSS THROUGH THE FORECAST AREA DURING
THE EARLY MORNING HOURS PASSING EAST OF ALL TAF SITES BY AROUND
SUNRISE OR SHORTLY THEREAFTER. BAND OF SHOWERS AND THUNDERSTORMS
ALONG AND AHEAD OF THIS FRONT WILL ALSO SLOWLY CROSS THE AREA.
GENERAL MVFR CIG/VIS CONDITIONS ARE EXPECTED WITHIN THE BAND WITH
TEMPO IFR WITHIN EMBEDDED THUNDERSTORMS. RAINFALL WILL END SHORTLY
AFTER THE TAF ISSUANCE AT KDHN WITH STILL TEMPO PERIODS OF LOW END
MVFR POSSIBLE BEFORE CONDITIONS IMPROVE IN THE PRE-DAWN HOURS.
SIMILAR CONDITIONS FOR KPFN TO KABY WITH RAINFALL ENDING IN THE
08-09Z TIME FRAME. FROM KTLH TO KVLD SHOWERS AND THUNDERSTORMS WILL
BE THE RULE THROUGH THE PRE-DAWN HOURS WITH SHOWERS TAPERING OFF
TOWARD SUNRISE AROUND KTLH AND SHORTLY AFTER FOR KVLD. LIKELY WILL
NOT SEE PREDOMINANT VFR CONDITION RETURN TO KTLH TO KVLD UNTIL THE
SHOWERS HAVE PASSED TO THE EAST. EXPECTING CLEARING DURING MONDAY
WITH PREDOMINANT VFR CONDITIONS FOR ALL BY THE MID TO LATE MORNING
HOURS. NORTHWEST WINDS WILL BE A BIT GUSTY DURING THE LATER MORNING
AND AFTERNOON BEFORE SETTLING DOWN MONDAY EVENING WITH HIGH PRESSURE
BUILDING OVERHEAD FROM THE WEST.

&&

.MARINE...ALTHOUGH ACTUAL SCA CONDITIONS WILL END BEING SHORT LIVED
FOR THIS EVENT...CAUTIONARY CONDITIONS COULD LINGER FOR SOME TIME
BEHIND THE COLD FRONT.

&&

.FIRE WEATHER...WITH MUCH DRIER AIR COMING IN BEHIND THE COLD
FRONT...BUT WITH HIGH TEMPS STILL EXPECTED TO REACH THE MID TO UPPER
60S ON TUE AFTN...A FIRE WX WATCH WILL ALSO BE NECESSARY FOR SE AL
AND SW AND SC GA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  69  37  65  32  69 /  50  05  00  00  10
PANAMA CITY  66  39  65  36  69 /  20  05  00  00  10
DOTHAN       63  34  65  34  71 /  10  05  00  00  10
ALBANY       67  36  64  33  70 /  30  05  00  00  10
VALDOSTA     68  38  65  33  71 /  60  05  00  00  10
CROSS CITY   72  38  68  34  74 /  70  05  00  00  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FIRE WX WATCH TUE AFTN ALL ZONES.

GA...FIRE WX WATCH TUE AFTN ALL ZONES.

FL...FIRE WX WATCH TUE AFTN ALL ZONES.

GM...SCA ALL LEGS UNTIL 4 AM EST TODAY.

&&

AVIATION...MROCZKA
REST OF DISCUSSION...GOULD
Hazardous weather outlook, Feb 17, 4:13 AM EST, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EST SUN FEB 17 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-181100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
413 AM EST SUN FEB 17 2008 /313 AM CST SUN FEB 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...SEVERE THUNDERSTORMS POSSIBLE ACROSS THE REGION THIS AFTERNOON
AND EVENING...

.DAY ONE...TODAY AND TONIGHT...
A DEVELOPING LOW PRESSURE SYSTEM WHICH IS MOVING QUICKLY
NORTHEASTWARD TOWARDS THE GREAT LAKES WILL BRING ITS TRAILING COLD
FRONT NEAR THE WESTERN PORTIONS OF THE REGION BY LATE THIS
AFTERNOON AND EARLY EVENING. A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS IS EXPECTED TO DEVELOP IN ADVANCE OF THE COLD
FRONT...WITH THE THREAT FOR SEVERE WEATHER INCREASING FROM WEST TO
EAST BY MID TO LATE AFTERNOON. STRAIGHT LINE WIND DAMAGE WILL BE
THE GREATEST SEVERE WEATHER THREAT ACROSS THE AREA...BUT LARGE
HAIL AND ISOLATED TORNADOES CANNOT ALSO BE RULED OUT...ESPECIALLY
TO THE WEST OF THE APALACHICOLA RIVER. THIS COLD FRONT IS EXPECTED
TO MOVE THROUGH THE REGION TONIGHT AND MONDAY MORNING...WITH
COOLER AND DRIER AIR GRADUALLY BUILDING IN FROM THE WEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
HIGH PRESSURE WITH COOLER AND DRIER AIR WILL BE THE RULE FOR
MONDAY THROUGH WEDNESDAY...WITH WARMER BUT MORE UNSETTLED
CONDITIONS LIKELY RETURNING FOR THE END OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS REQUESTED FOR THIS AFTERNOON AND EVENING.

17-GOULD

In the hours before

Special weather statement, Feb 17, 9:38 PM EST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 PM EST SUN FEB 17 2008

FLZ012-013-180345-
BAY-CALHOUN-
838 PM CST SUN FEB 17 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY AND CALHOUN
COUNTIES IN THE FLORIDA PANHANDLE...

* UNTIL 945 PM CST

AT 833 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF LYNN HAVEN...MOVING NORTHEAST AT
40 MPH.

WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

17-GOULD
Special weather statement, Feb 17, 10:46 PM EST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1046 PM EST SUN FEB 17 2008

FLZ012-180445-
BAY-
946 PM CST SUN FEB 17 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...

* UNTIL 1045 PM CST

AT 945 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF LOWER GRAND LAGOON...OR 14
MILES SOUTHWEST OF PANAMA CITY...MOVING NORTHEAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  LOWER GRAND LAGOON BY 1000 PM CST.
  UPPER GRAND LAGOON BY 1005 PM CST.
  PANAMA CITY BY 1010 PM CST.
  SPRINGFIELD BY 1015 PM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Feb 17, 11:08 PM EST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 PM EST SUN FEB 17 2008

GAZ157-158-180500-
GRADY-THOMAS-
1108 PM EST SUN FEB 17 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GRADY AND THOMAS
COUNTIES...

* UNTIL MIDNIGHT EST

AT 1106 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHIGHAM...OR 11 MILES WEST OF CAIRO...MOVING
EAST AT 40 MPH.

THIS STORM WILL BE NEAR...
  CAIRO BY 1115 PM EST.
  OCHLOCKNEE BY 1130 PM EST.
  5 MILES SOUTH OF COOLIDGE BY 1140 PM EST.
  PAVO BY 1150 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Feb 17, 11:28 PM EST, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1128 PM EST SUN FEB 17 2008

GAZ127-145-146-180530-
COLQUITT-MITCHELL-WORTH-
1128 PM EST SUN FEB 17 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COLQUITT...MITCHELL
AND WORTH COUNTIES...

* UNTIL 1230 AM EST

AT 1127 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PELHAM...MOVING NORTHEAST AT 50 MPH.

THIS STORM WILL BE NEAR...
  DOERUN BY 1145 PM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Feb 17, 11:48 PM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 PM EST SUN FEB 17 2008

FLZ012-013-180530-
BAY-CALHOUN-
1048 PM CST SUN FEB 17 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY AND CALHOUN
COUNTIES...

* UNTIL 1130 PM CST

AT 1046 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF LYNN HAVEN...MOVING
NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  4 MILES NORTHWEST OF BLOUNTSTOWN BY 1120 PM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY
Special weather statement, Feb 18, 12:43 AM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1243 AM EST MON FEB 18 2008

FLZ011-013-016-026-GAZ156-180645-
CALHOUN-DECATUR-GADSDEN-JACKSON-LIBERTY-
1243 AM EST MON FEB 18 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN...DECATUR...
GADSDEN...JACKSON AND LIBERTY COUNTIES...

* UNTIL 145 AM EST/1245 AM CST/

AT 1241 AM EST (1141 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF BLOUNTSTOWN...MOVING
EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  CHATTAHOOCHEE BY 100 AM EST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:32 PM ESTTornado WarningTAEClay43 min
Feb 17, 9:06 PM ESTSevere Thunderstorm WarningTAEDecatur, Grady39 min
Feb 17, 10:33 PM ESTSevere Thunderstorm WarningTAEDecatur, Seminole57 min
Feb 18, 1:06 AM ESTTornado WarningTAEDecatur39 min
Feb 18, 1:06 AM ESTTornado WarningTAEDecatur39 min
Feb 18, 1:33 AM ESTTornado WarningTAEGrady42 min
Feb 18, 2:37 AM ESTTornado WarningTAEColquitt, Tift, Worth38 min
Feb 18, 3:43 PM ESTRed Flag WarningTAEBaker, Ben Hill, Calhoun, Clay, Colquitt, Decatur and 15 more27 hr

Nearby

Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.